Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/44275
Title in Portuguese: Single-file and normal diffusion of magnetic colloids in modulated channels
Author: Camarão, Diego de Lucena
Galván Moya, Jesus Eduardo
Ferreira, Wandemberg Paiva
Peeters, Francois Maria Leopold
Keywords: Coloides
Campos magnéticos
Issue Date: 2014
Publisher: Physical Review E
Citation: CAMARÃO, D. L.; GALVÁN MOYA, J. E.; FERREIRA, W. P.; PEETERS, F. M. L. Single-file and normal diffusion of magnetic colloids in modulated channels. Physical Review E, USA, v. 89, n. 3, p. 1-9, 2014.
Abstract: Diffusive properties of interacting magnetic dipoles confined in a parabolic narrow channel and in the presence of a periodic modulated (corrugated) potential along the unconfined direction are studied using Brownian dynamics simulations. We compare our simulation results with the analytical result for the effective diffusion coefficient of a single particle by Festa and d’Agliano [Physica A 90, 229 (1978)] and show the importance of interparticle interaction on the diffusion process. We present results for the diffusion of magnetic dipoles as a function of linear density, strength of the periodic modulation and commensurability factor.
URI: http://www.repositorio.ufc.br/handle/riufc/44275
metadata.dc.type: Artigo de Periódico
ISSN: 1550-2376
Appears in Collections:DFI - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2014_art_dlucena.pdf1,39 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.